# SDR F3LA96046

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468032
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND FLOORBEAM CRACKED IN UPPER RADIUS BS 520 WL 207.75, RBL 25 AND RBL 46.  REPAIRED FLOORBEAM CRACK AT BS 520, WL 207.75, RBL 25 AND RBL 46 IAW EWO 396-0643.  (M)
